본문 바로가기
KERD
논문KCI 등재

Integral Transforms of Square Integrable Functionals on Yeh- Wiener Space

0

조회

0

다운로드

4

인용

0

참고문헌

키워드

주제분류수학

초록

We give a necessary and sufficient condition that a square integrable func- tional F(x) on Yeh-Wiener space has an integral transform Fα,βF(x) which is also square integrable. This extends the result by Kim and Skoug for functional F(x) in L2(C0[0, T]).

Abstract

We give a necessary and sufficient condition that a square integrable func- tional F(x) on Yeh-Wiener space has an integral transform Fα,βF(x) which is also square integrable. This extends the result by Kim and Skoug for functional F(x) in L2(C0[0, T]).

참고문헌 (16)

  1. E. Berkson, "Absolutely continuous functions of two variables and well-bounded operators", J. London Math. Soc, 30, pp.305~321 (1984)
  2. R. H. Cameron, "Some examples of Fourier-Wiener transforms of analytic func-tionals", Duke Math. J, 12, pp.485~488 (1945)
  3. R. H. Cameron, "Fourier-Wiener transforms of analytic func-tionals", Duke Math. J, 12, pp.489~507 (1945)
  4. R. H. Cameron, "Fourier-Wiener transforms of functionals belonging to L2 over the space C", Duke Math. J, 14, pp.99~107 (1947)
  5. R. H. Cameron, "An L2 analytic Fourier-Feynman trans-form", Michigan Math. J, 23, pp.1~30 (1976)
  6. K. S. Chang, "Integral transform and convolution of analytic functionals on abstract Wiener spaces", Numer. Funct. Anal. Optim, 21, pp.97~105 (2000)
  7. E. W. Hobson, "The theory of functions of a real variable and the theory of Fourier's series, Vol. 1" (1957), Dover
  8. G. W. Johnson, "A stochastic integration formula for two-parameter Wienertwo-parameter Wiener space", SIAM J. Math. Anal, 18, pp.919~932 (1987)
  9. B. J. Kim, "Integral transforms, convolution products, and rst variations", Internat. J. Math. Math. Sci, pp.579~598 (2004)
  10. B. J. Kim, "Integral transforms of functionals on a function space of two variables", ~, submitted
  11. ), "Rocky Mountain J. Math", 2003, 1379~1393
  12. Y. J. Lee, "Integral transforms of analytic functions on abstract Wiener spaces", J. Funct. Anal, 47, pp.153~164 (1982)
  13. D. Skoug, "A survey of results involving transforms and convo-lutions in function space", Rocky Mountain J. Math, 34, pp.1147~1176 (2004)
  14. J. Yeh, "Wiener measure in a space of functions of two variables", Trans. Amer. Math. Soc, 95, pp.433~450 (1960)
  15. J. Yeh, "Orthogonal developments of functionals and related theroems in the Wiener space of functions of two variables", Paci c J. Math, 13, pp.1427~1436 (1963)
  16. J. Yeh, "Stochastic processes and the Wiener integral" (1983), Marcel Dekker

관련 논문AI추천

이 간행물의 다른 논문 (16건)